IBU 400 Akut-1a Pharma film-coated tablets, 50 pcs
IBU 400 akut-1A Pharma Filmtabletten
Manufacturer: 1 A Pharma GmbH
Content: 50 St
Reward Points: 50
Availability: In stock
from German pharmacies to your address
Instructions for use for IBU 400 Akut-1a Pharma film-coated tablets, 50 pcs
IBU 400 acute - 1 A Pharma® , 400 mg film -coated tablets
Active ingredient: ibuprofen.
Areas of application: Symptomatic treatment from light to moderately severe pain, such as Head, dental, menstrual pain, fever.
Warning: in the event of pain or fever without medical advice Do not apply longer than specified in the package insert!
For risks and side effects, read the package insert and ask your doctor or Pharmacist!
Mat.-No.: 2/51011144 Status: February 2018
1 A Pharma GmbH, Keltenring 1+3, 82041 Oberhaching
IBU 400 acute - 1 A Pharma® , 400 mg tablets with ibuprofen: in pain and fever
- With slight to moderately severe pain such as headaches, toothache, Regular pain and fever
- With the proven active ingredient ibuprofen - anti -inflammatory and analgesic
- Well -tolerated
- Suitable for children from 6 years, young people and adults
- 1 A Pharma. 1 a prices. 1 a decision!
IBU 400 acute - 1 A Pharma®
For pain and fever
No matter whether headache, toothache or regular pain - at Slight to moderately severe pain and fever IBU can be 400 acute from 1 A Pharma help. The active ingredient ibuprofen has both pain relievers and anti -inflammatory properties.
Good to know: IBU 400 acute - 1 A Pharma® is suitable for application Children from 6 years, young people and adults.
Active ingredient ibuprofen: pain relieving and anti -inflammatory at the same time Ibuprofen is an active ingredient that has proven itself for a long time and the most frequently used Medicines counts in Germany. And for a good reason. Because ibuprofen is a real one "Allrounder". It acts:
- pain relieving and
- anti -inflammatory
Tablets with ibuprofen can not only effective a wide range of pain Fight, but also lower the fever. It takes an average of 30 to 45 minutes.
Good to know: 1 film -coated tablet contains 400 mg ibuprofen, the tablets are divisible and can therefore are divided into the same doses (corresponding to 200 mg ibuprofen).
Application & Dosage
IBU 400 Akut - 1 A Pharma® film -coated tablets are suitable for use in children from 6 years (from 20 KG body weight - single dose ½ film -coated tablet), young people and adults.
The film -coated tablets should be unscrewed with plenty of liquid (e.g. with a glass of water) during Or are taken after a meal. In patients who have a sensitive stomach have it recommended to take meals.
The recommended dose is: Age 6-9 years (20-29 kg body weight):
Single dose: ½ film -coated tablet (corresponding to 200 mg ibuprofen) Total dose: 1 ½ film -coated tablets (corresponding to 600 mg ibuprofen)
Age 10-12 years (30-39 kg body weight):
Single dose: ½ film -coated tablet (corresponding to 200 mg ibuprofen) Total dose: 2 film -coated tablets (corresponding to 800 mg ibuprofen)
Age from 12 years (40 kg body weight and more):
Single dose: ½ -1 film -coated tablet (corresponding to 200 - 400 mg ibuprofen) Total dose: 3 film -coated tablets (corresponding to 1,200 mg ibuprofen)
If you have taken the maximum single dose, wait at least 6 hours until the next income.
Important: Take IBU 400 acute - 1 A Pharma® without medical or dental advice no longer than 4 days. If in children from 20 kg body weight (6 years) and young people, taking it this drug is required for more than 3 days or if the symptoms Medical advice should also be obtained.
Please also note the package insert or ask your doctor or pharmacist.
Detailed instructions for IBU 400 Akut-1a Pharma film-coated tablets, 50 pcs
Mode of action.
Active ingredients / ingredients / ingredients
- 400 Mg ibuprofen.
And as auxiliary substances
Carmellose sodium, microcrystalline cellulose, hypromellosis, macrogol 400, magnesium dietary, high-disperses silicon dioxide, talcum, titanium dioxide:
The medicine must not be taken if they are hypersensitive to ibuprofen or one of the other components of the drug. Also, you should not use the medication if you have reacted to the use of acetylsalicylic acid or other non -steroidal inflammatory inhibitors in the past with asthma attacks, nasal mucosal swelling or skin reactions. In the case of stomach or intestinal ulcers as well as in the last three months of pregnancy, taking the drug is also contraindicated. Children under the age of 6 should not take the product because it is too high here:
For patients who have a sensitive stomach, it is advisable to take the medicine during meals. After taking the maximum single dose, at least 6 hours should take place until the next intake
- Please take the film -coated tablets unscrewed with plenty of liquid (e.g. a glass of water) during or after a meal
- For patients who have a sensitive stomach, it is advisable to take this medicine during meals.
Warnings and Precautions.
- Please speak to your pharmacist before taking this medicine.
- Side effects can be minimized by using the lowest effective dose required for symptom control over the shortest period
- Security in the gastrointestinal tract.
- A simultaneous use of this drug with other non-steroidal inflammatory inhibitors, including so-called COX-2 inhibitors (cyclooxygenase-2 inhibitors), should be avoided.
- Older patients
- In older patients, side effects occur more frequently after using NSAID, especially bio-tongues and fractures in the stomach and intestinal area, which may be life-threatening. Therefore, particularly careful medical monitoring is required in older patients
- Bleeding of the gastrointestinal tract, ulcers. and breakthroughs (perforations):
- Bleeding of the gastrointestinal tract, ulcers and perforations, also with a fatal outcome, were reported during treatment with all NSAIDs. They occurred with or without prior warning symptoms or serious events in the gastrointestinal tract in the prehistory at any time of therapy.
- The risk of the occurrence of gastrointestinal bleeding, ulcers and breakthroughs is higher with increasing NSAR dose, in patients with ulcers in the history, especially with the complications bleeding or breakthrough, and in older patients. These patients should begin treatment with the lowest available dose.
- For these patients as well as for patients who need accompanying therapy with low-dose acetylsalicylic acid (ASA) or other medicines that can increase the risk of gastrointestinal diseases, a combination therapy with gastric mucosa should protect drugs (e.g. misoprostol or Proton pump inhibitors).
- If you have a history of side effects on the gastrointestinal tract, especially at older age, you should report any unusual symptoms in the abdomen (especially gastrointestinal bleeding), especially at the beginning of therapy.
- Caution is advisable if you get medicines that can increase the risk of ulcers or bleeding, such as: B. Oral corticosteroids, anti-blood clotting drugs such as warfarin, selective serotonin reuptake inhibitors that are used, among other things, to treat depressive moods, or thrombocyte aggregation inhibitors such as ASA.
- If you have gastrointestinal bleeding or ulcers during treatment with the medicine, the treatment is to be stopped.
- In patients with a gastrointestinal disease in the prehistory (Colitis Ulzerosa, Crohn's disease), caution should be used because their condition can deteriorate.
- Effects on the cardiovascular system
- Anti -inflammatory agents/painkillers such as ibuprofen can go hand in hand with a slightly increased risk of heart attack or stroke, especially when using in high doses. Do not exceed the recommended dose or duration of treatment.
- You should discuss your treatment with your doctor or pharmacist before taking this medicine
- having heart disease, including heart failure (heart failure) and angina pectoris (chest pain), or a heart attack, a bypass surgery, peripheral arterial disease (circulatory disorders in the legs or feet due to narrowed or closed arteries) or any kind of stroke (including mini -Stroke or transitory ischemic attack, "tia").
- Heavy prints, diabetes or high cholesterol levels or heart diseases or strokes occur in their family history or when they are smokers.
- Skin reactions
- Under NSAR therapy, serious skin reactions with redness and bladder formation, some with a fatal outcome, were reported (exfediative dermatitis, Stevens-Johnson syndrome and toxic epidermal necrolysis/lyell syndrome). The highest risk of such reactions seems to exist at the beginning of therapy, since these reactions occurred in the majority of cases in the first month of treatment. At the first sign of rashes, mucous membrane defects or other signs of a hypersensitivity reaction, Aktren should be discontinued and the doctor should be visited immediately.
- Use of this medicine should be avoided during a chickenpox infection (varicella infection).
- Other information
- This medicine should only be used with the strict weighing of the benefit-risk ratio:
- for certain innate blood formation disorders (e.g. acute intermittent porphyria);
- for certain autoimmune diseases (systemic lupus erythematosus and mixed collagenosis), since these patients have an increased risk of aseptic meningitis.
- A particularly careful medical monitoring is required:
- can hug;
- for liver dysfunction; Liver dysfunction increase the risk of the occurrence of kidney harmfulness and damage, as well as for severe, possibly fatal liver reactions;
- directly after larger surgical interventions;
- in allergies (e.g. skin reactions to other medicinal products, asthma, hay fever), chronic nasal mucosal swelling or chronic respiratory diseases narrowing.
- Severe acute hypersensitivity reactions (e.g. anaphylactic shock) are very rarely observed. At the first sign of a severe hypersensitivity reaction after taking Aktren Forte, the therapy must be canceled. The symptoms corresponding, medically required measures must be initiated by expert persons.
- Ibuprofen, the active ingredient of this drug, can temporarily inhibit the platelet function (thrombocyte aggregation). Patients with blood clotting disorders should therefore be carefully monitored.
- When the use of ibuprofen-containing medicinal products at the same time, the anticoagulant effect of low-dose acetylsalicylic acid (prevention of the development of blood clots) can be impaired. In this case, you should therefore not use ibuprofen-containing medicines without the express instruction of your doctor.
- If you are taking on medicinal products at the same time to inhibit blood clotting or to reduce the blood sugar, the blood clotting or blood sugar levels should take place as a precaution.
- If this medicinal product is permanently, regular control of the liver values, the kidney function and the blood count is required.
- When taking this drug before surgical interventions, the doctor or dentist must be asked or informed.
- The longer use of all kinds of painkillers against headaches can make them worse. If this is the case or if this is suspected, medical advice should be obtained and the treatment can be canceled. The diagnosis of headache in the use of medication (Medication Overuse Headache, MOH) should be assumed in patients who suffer from frequent or daily headaches, although (or precisely because) they regularly take medicines for headaches.
- In general, the habitual intake of pain relievers, especially when combining several pain relieving active ingredients, can lead to permanent kidney damage with the risk of kidney failure (analgesic nephropathy).
- When using NSAIDs, the simultaneous enjoyment of alcohol, active ingredient side effects, in particular those that affect the gastrointestinal tract or the central nervous system, can be reinforced.
- This medicine should only be used with the strict weighing of the benefit-risk ratio:
- Children and adolescents
- There is a risk of kidney dysfunction in dehydrated children and adolescents.
- Please note the information under category "Contraindications".
- Wateriness and ability to operate machines
- Since when using the drug in higher dosage, central nervous side effects such as tiredness and dizziness can occur, the reaction capacity can be changed in individual cases and the ability to actively participate in road traffic and to operate machines can be impaired. This applies even more in combination with alcohol. You can then no longer react quickly and specifically to unexpected and sudden events. Do not drive a car or other vehicles in this case! Do not operate any tools or machines! Do not work without a safe grip!
- If you are pregnant or breastfeed, or if you suspect that you are pregnant or intend to become pregnant, ask your doctor or pharmacist for advice before taking this drug.
- If pregnancy is determined during an application of this drug, the doctor must be notified. You can only use ibuprofen in the first and second thirds of pregnancy after consultation with your doctor. In the last third of pregnancy, this drug may because of an increased risk of complicationsn are not used for mother and child.
- The active ingredient ibuprofen and its dismantling products only pass into breast milk in small quantities. Since disadvantageous consequences for the infant have not yet become known, breastfeeding will generally not be necessary for short -term use. If a longer use or intake of higher doses is prescribed, however, an early wing should be considered.
- Reproductive ability
- This medicine belongs to a group of drugs (non-steroidal anti-rheumatics) that can affect the fertility of women. This effect is reversible after stopping the drug (reversible).
While taking the IBU 400 Akut-1a Pharma (pack size: 50 pc) , the enjoyment of alcohol should be avoided as far as possible.
Write a review
AGARICUS Q 26 Lösung
AGARICUS Q 28 Lösung
URINFLASCHE PP 1,2 l m.Griff u.Deckel autoklavier.
KINDERPFLASTER lustige Tiere
ZWIRNHANDSCHUHE Baumwolle groß
Popular in Muscle & joint pain
IBU 400 akut-1A Pharma Filmtabletten